Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red rash on upper cheek below eye post waxing. Tried cold compress, aloevera, no relief. Cure?

my daughter was waxing and now she has a red mark on her upper cheek below her eye. It hurts and burns. We tried cold compresses and aloe (which made it burn more) It is about the size of a quarter. She used it on her lip, between her eyebrows and upper cheeks, and it only happened in one spot. She has been waxing for about 7 years and has never had an issue.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
HI, thanks for posting your query
It seems the hot wax has caused a mild burn on the area mentioned as this area is more sensitive
Take the following measures:
apply a steroid cream like momatosone furoate twice a will bring down the redness.
In between calamine lotion can be used , it will give a soothing effect
avoid sunexposusure till it heals
continue with cold compresses.
The red spot may heal in a day or two, but may lead to hypo or hyperpigmentation, which may take some time to go
permanent hair reduction with laser can be considered later
Hope this helps you
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor